# SDR IPXA11M70368

- Difficulty date: November 13, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- System (JASC): 3350 · Emergency Lighting
- Part: Attach Fitting
- Condition: Broken
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 ENTRY DOOR EMERGENCY EXIT SIGN COVER DOES NOT STAY SECURED IN PLACE ON ARTICULATING PANEL FOUND A BROKEN ATTACH PIN.  REPLACED PIN AND REINSTALLED COVER REF MM 33-27-05-4.
